A nonlocal boundary value problem in a layer: the influence of the parameters on the properties of the solutions
Differencialʹnye uravneniâ, Tome 27 (1991) no. 12, pp. 2151-2161
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_12_a17,
author = {L. V. Fardigola},
title = {A nonlocal boundary value problem in a layer: the influence of the parameters on the properties of the solutions},
journal = {Differencialʹnye uravneni\^a},
pages = {2151--2161},
year = {1991},
volume = {27},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_12_a17/}
}
TY - JOUR AU - L. V. Fardigola TI - A nonlocal boundary value problem in a layer: the influence of the parameters on the properties of the solutions JO - Differencialʹnye uravneniâ PY - 1991 SP - 2151 EP - 2161 VL - 27 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1991_27_12_a17/ LA - ru ID - DE_1991_27_12_a17 ER -
L. V. Fardigola. A nonlocal boundary value problem in a layer: the influence of the parameters on the properties of the solutions. Differencialʹnye uravneniâ, Tome 27 (1991) no. 12, pp. 2151-2161. http://geodesic.mathdoc.fr/item/DE_1991_27_12_a17/